# SDR UPS00233658

- Difficulty date: August 16, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,004 hours, 36,346 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EVIDENCE OF CORROSION UNDER RIVET HEAD ON BS 870 BULKHEAD I DOWN FROM PRES DECK, 42 INCHES RIGHT OF KEEL BEAM (RT WHEEL WELL).  HFEC INSP OF THE CUTOUT PERIPHERY C/O NDF BULKHEAD REPAIRED IAW SRM 53-10-9 FIG 4.
